Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A construction of certain nonlinear approximating families


Author: Hugh E. Warren
Journal: Proc. Amer. Math. Soc. 21 (1969), 467-470
MSC: Primary 41.41
DOI: https://doi.org/10.1090/S0002-9939-1969-0238007-2
MathSciNet review: 0238007
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. G. Lorentz, Metric entropy and approximation, Bull. Amer. Math. Soc. 72 (1966), 926. MR 0203320 (34:3173)
  • [2] A. G. Vitushkin, Estimation of the complexity of the tabulation problem, Fizmatgiz, Moscow, 1959; English transl., Theory of transmission and processing of information, Pergamon Press, New York, 1961. MR 0117486 (22:8265)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.41

Retrieve articles in all journals with MSC: 41.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238007-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society